| Catalog Number |
6007-010-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/06/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tracker post broke off at junction to tracker base.At the user facility.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.